# SDR DALA2021121307688

- Difficulty date: December 10, 2021
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 FUSELAGE / FRAME/FORMERS / FR16LH AT DOOR STOP NO 7 LEVEL / DOUBLE JOGGLE / HOLES 8 & B / CRACKS. CORRECTIVE ACTION: COMPLIED WITH ER/A 595245-14. (2047671)
